# SDR YENA20160306220

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 38,072 hours, 13,234 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330375
- Part serial: 3580
- Condition: Failed
- Location: Vacuum
- Part time: 9,533 hours, 3,279 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT LAV ELECTRICAL PUMP MAKING LOAD NOISE DURING FLUSH OPERATION, F/A AFT REPORT BURNING ODOR A/C RIGHTLAVATORY SYSTEMS- VACUUM GENERATOR; R & R VACUUM GENERATOR IAW AMM 38-31-64, OPS CK GOOD.  THIS ACTION CLEARS MDDR 276583.  MX-4 UPDATED, PLACARD REMOVED, MCC NOTIFIED.
